I use eye glasses to read but since about six months I've been feeling a pain in my right eye when I read on any paper or on a computer.I had an eye exam with an optometrist two weeks ago and she told me that everything looked fine except that there is dryness, and that may cause the pain.I only use the glasses to read.
Dry eyes can cause discomfort in the eyes when reading, watching movies or TV and using a computer. Usually its both eyes. This can often be helped by using artificial tears before a session on the computer and each 10-15 minutes look away from the screen across the room and blind 4-5 times.
I also suggest you see a eye physician (Eye MD or Ophthalmologist) for a comprehensive medical eye examination. It will be more thorough and in depth than the exam from the non-physician, limited scope eye care practitioner (optometrist).
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.